# SDR CALA2025050804558

- Difficulty date: May 7, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N17752
- Make and model: Boeing 737724
- Aircraft serial: 29048
- Aircraft time: 78,495 hours, 31,470 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZ STAB RIB #1 STIFFENER 2 CRACK.BY REF AAR NR9962025. ACCOMPLISHED STIFFENER REPAIR AT L/H HORIZONTAL RIB#1 STIFFENER 1 AS PER SRM-55-10-09-2R-5.
